# SDR CALA2025012301989

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 86,065 hours, 17,427 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPERATIONAL CHECK {B767-33-3-7000} - LH AFT OVERWING ESCAPE LIGHT DOES NOT ILLUMINATE DURING TEST. LH AFT OVERWING ESCAPE LIGHT LAMP REPLACED IAW AMM 33-51-06-902-082. LIGHTS TEST OK .
